Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Spotting post intake of clomid - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   I am 33 years old and TTC. I started clomid cycle 2 on day 5-9 of my cycle. It is now, day 16 and I am still bleeding. Also note, I spotted for 2 days before it started. My period has been lighter than usual this month and never really "kicked" in but 16 days of dark brown spotting if you will. Could this be due to the clomid or something else? Also, can I still ovulate this month?
Doctor :   Hi
Doctor :   I am Dr. XXX
Doctor :   Let me read your query
Doctor :   Give me a couple of minutes
Doctor :   Clomid can cause such spotting
Doctor :   You should have ovulated by now
Doctor :   Please check with ovulation kit
Doctor :   Hello are you with me?
Doctor :   What is your problem, why were you given Clomid injections?
Doctor :   Are you there
Doctor :   As you are not responding, please login again for any medical problems.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor